# SDR SIMA20161024002

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 31,634 hours, 26,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 73386
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT POWER SUPPLY BATTERY PACK IAW AMM 33-50-04 AND OPS CHECKED IAW W/C 33-700-17. TESTED SATISFACTORY.
